Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Hot flushing sensation in upper torso and sudden gush of urine, has pace maker and bladder removed. UTI or heart related?

My mother has a pace maker and has had her bladder removed, thus she has a urostomy bag. She has been complaining lately that she suddenly feels a sudden hot flushing sensation throughout her entire upper torso and that she gets a sudden gush of urine to her urostomy bag. This usually requires a change of the bag because so much urine suddenly flows. Any ideas about this unusual sensation? I m concerned as to whether it s a urinary tract problem or heart-related. My dad died 5 seeks ago so I m wondering if stress could contribute to this.
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Only way to know for sure is by urine examination for pus cells if there is infection, and measuring her serum creatinine/GFR for any cause of hyper-active kidney.Yes stress of such great personal loss must also be weighing on the mind and mild sedatives may be tried
Answered: Sat, 1 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor